# SDR 2DYA20210702001

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 69,840 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR PROXIMITY EXIT 1 EACH ILLUMINATION LAMPS BURNT. REMOVED & REPLACED 14 EACH IAW B767 AMM 33-51-01 PG 211. OPS CHECK IAW B767 AMM 33-51-01 PG 212 VERIFIED SATISFACTORY.
